Quantum Double Finite-Group Algebras and Their Representations

Gould, MD (1993) Quantum Double Finite-Group Algebras and Their Representations. Bulletin of the Australian Mathematical Society, 48 2: 275-301.

Author Gould, MD
Title Quantum Double Finite-Group Algebras and Their Representations
Journal name Bulletin of the Australian Mathematical Society   Check publisher's open access policy
ISSN 0004-9727
Publication date 1993-10
Sub-type Article (original research)
Volume 48
Issue 2
Start page 275
End page 301
Total pages 27
Language eng
Keyword Yang-Baxter Equation
Invariants
Models
Links
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 13 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Fri, 10 May 2013, 18:19:03 EST by System User